# SDR UALA2010081102928

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 62,855 hours, 23,145 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

F/D TEMP CONTROL ISSUE, RTFL.  FOUND A MIX MANIFOLD FLOW STRAIGHTENER FIN LODGED IN THE FLIGHT DECK SUPPLY DUCT APPROX 21 INCHES DOWNSTREAM OF THE DUCT SPLIT, LT PACK TO MIX MANIFOLD.  FIN WAS ACROSS THE DUCT BLOCKING APPROX 80 PERCENT.  REMOVED FIN, OPERATED BOTH PACKS AND MARKED IMPROVEMENT IN FLOW OBSERVED IN FLIGHTDECK VS YESTERDAY WHERE FLOW WAS NONE.  SATISFACTORY COOLING WAS OTBD SERVED. IN FLIGHT DECK.
